Alert archive / New York / Coastal Flood Statements in 2011

Coastal Flood Statement 30, NWS New York, NY

December 22, 20118 counties in New York; Greater Bridgeport Planning Region, Connecticut; Essex County, Hudson County, Union County, New Jersey

NWS New York, NY issued this coastal flood statement at Dec 22, 2011, 10:49 PM EST for 8 counties in New York; Greater Bridgeport Planning Region, Connecticut; Essex County, Hudson County, Union County, New Jersey. It took effect at Dec 23, 2011, 6:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2011, 10:49 PM EST (03:49 UTC)
In effect from
Dec 23, 2011, 6:00 AM EST
Expired
Dec 23, 2011, 11:00 AM EST
In force
5 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 80 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2011-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2011-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WHUS41 KOKX 230349
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1049 PM EST THU DEC 22 2011

...ISOLATED MINOR COASTAL FLOODING FRIDAY MORNING...

CTZ009-NYZ071-073-078-176-177-231200-
/O.NEW.KOKX.CF.S.0030.111223T1300Z-111223T1600Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
1049 PM EST THU DEC 22 2011

* LOCATIONS...IMMEDIATE COAST BORDERING WESTERN LONG ISLAND SOUND.

* TIDAL DEPARTURES...SURGE WILL BE AROUND 1 FT ABOVE ASTRONOMICAL
  TIDES AND WILL BE RIGHT NEAR THE MINOR COASTAL FLOOD THRESHOLDS.

* TIMING...AROUND TIME OF HIGH TIDE BETWEEN 9 AND 10 AM.

* IMPACTS...BRIEF MINOR TIDAL FLOODING ALONG VULNERABLE COASTAL
  FLOOD PRONE LOCATIONS.

$$
1 follow-up statement
458 
WHUS41 KOKX 230859
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
359 AM EST FRI DEC 23 2011

...ISOLATED MINOR COASTAL FLOODING THIS MORNING...

NJZ006-106-108-NYZ072-074-075-178-179-231300-
/O.EXB.KOKX.CF.S.0030.111223T1100Z-111223T1300Z/
HUDSON-EASTERN ESSEX-EASTERN UNION-NEW YORK (MANHATTAN)-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHERN QUEENS-
SOUTHERN NASSAU-
359 AM EST FRI DEC 23 2011

* LOCATIONS...IMMEDIATE COASTS BORDERING NEW YORK HARBOR AND
  SOUTHWESTERN LONG ISLAND.

* TIDAL DEPARTURES...AROUND 1 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...AROUND THE TIME OF HIGH TIDE BETWEEN 6 AM AND 7 AM. 

* IMPACTS...BRIEF MINOR TIDAL FLOODING IN VULNERABLE COASTAL
  FLOOD PRONE LOCATIONS AS SURGE APPROACHES OR TOUCHES RESPECTIVE
  MINOR BENCHMARKS THIS MORNING.

$$

CTZ009-NYZ071-073-078-176-177-231600-
/O.EXT.KOKX.CF.S.0030.111223T1400Z-111223T1600Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
359 AM EST FRI DEC 23 2011

* LOCATIONS...IMMEDIATE COAST BORDERING WESTERN LONG ISLAND 
  SOUND.

* TIDAL DEPARTURES...AROUND 1 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...AROUND TIME OF HIGH TIDE BETWEEN 9 AND 10 AM.

* IMPACTS...BRIEF MINOR TIDAL FLOODING IN VULNERABLE COASTAL FLOOD
  PRONE LOCATIONS AS SURGE APPROACHES OR TOUCHES RESPECTIVE MINOR
  BENCHMARKS THIS MORNING.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 22, 7:44 PM EST, 3 hours 5 minutes earlier.

Area forecast discussion, Dec 22, 7:44 PM EST, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
744 PM EST THU DEC 22 2011

.SYNOPSIS...
LOW PRESSURE WILL QUICKLY APPROACH TONIGHT AND PASS WELL TO THE EAST
FRIDAY. HIGH PRESSURE BUILDS SATURDAY. A COLD FRONT MOVES
ACROSS THE WATERS LATER SUNDAY. LOW PRESSURE DEEPENS TO THE EAST
OF THE WATERS MONDAY AS HIGH PRESSURE BUILDS TO THE WEST. THE HIGH
PASSES TO OUR SOUTH TUESDAY. A COLD FRONT MOVES THROUGH TUESDAY
NIGHT.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SFC LOW APPROACHING MID ATLANTIC STATES WITH CLOUDS STREAMING INTO
OUR AREA AND THICKENING AHEAD OF IT. SOME LOCATIONS HAVE RADIATIVELY
COOLED MORE WITH LESS CLOUDS INITIALLY BUT THINK THAT TEMPERATURES
WILL BEGIN TO HOLD NEAR STEADY THIS EVENING AS WINDS SWITCH TO MORE
EASTERLY AND THE SKY BECOMES OVERCAST. LOWS WILL BE MOSTLY IN THE
LOWER 40S NEAR THE COAST WITH MOSTLY UPPER 30S FOR THE FAR INTERIOR
PORTIONS OF THE LOWER HUDSON VALLEY...SOUTHERN CONNECTICUT...AND
NORTHEAST NEW JERSEY.

RAIN IS STARTING TO DEVELOP ACROSS PA AND MODELS SHOW AN INCREASE IN
FRONTOGENESIS IN THE 850-700 MB LAYER FROM WEST TO EAST IN THE AREA
OF RAIN. THIS INCREASED FRONTOGENESIS MOVES ACROSS THE AREA BY LATE
TONIGHT THROUGH THE OVERNIGHT PERIOD AS THE SFC LOW MOVES INTO THE
MID ATLANTIC AND THEN JUST SOUTH OF LONG ISLAND. THE 250 MB JET
ALSO INCREASES AND COMES ACROSS THE REGION 6Z TO 12Z...ALLOWING
FOR GREATER DIVERGENCE ALOFT. SOME RAIN IS POSSIBLE THIS
EVENING...BUT THE BULK OF IT IS EXPECTED TO START AROUND MIDNIGHT
AND SPREAD ACROSS THE REMAINDER OF THE REGION THROUGH THE
OVERNIGHT PERIOD. FORECAST RAINFALL TOTALS WERE KEPT WITH A
GENERAL HALF TO AROUND THREE QUARTERS OF AN INCH ACROSS THE REGION
WITH LOCALLY HIGHER AMOUNTS POSSIBLE UP TO AROUND ONE INCH. NAM
AND GFS BOTH SHOW DECENT ISENTROPIC LIFT AT THE 290 TO 300 K LEVEL
AROUND 6Z. MODELS OVERALL HAVE PRETTY GOOD AGREEMENT WITH
SHORTWAVE ALOFT AND SFC LOW TRACK WITH BOUNDARY LAYER TEMPS WARM
ENOUGH FOR MOSTLY RAIN TONIGHT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
AS LOW PRESSURE QUICKLY PASSES EAST FRIDAY...ANY LINGERING PRECIP
WILL QUICKLY TAPER OFF DURING THE MORNING...WITH LITTLE ADDITIONAL
QPF. AS MENTIONED IN THE NEAR TERM...COLDER AIR SLOW TO SETTLE THIS
FAR SOUTH...WITH A BRIEF CHANGEOVER OR MIX BEFORE PRECIP ENDS. A FEW
INTERIOR LOCALES COULD SEE MINOR ACCUMS...BUT THIS WOULD BE MAINLY
TRUE FOR HIGHER ELEVATIONS. UNDER AN INCH THOUGH AT MOST.

THEREAFTER...DIMINISHING NORTH FLOW AS THE SUN RETURNS FRIDAY.
GENERALLY CLEAR FRIDAY NIGHT...ALTHOUGH A FEW MORE CLOUDS SHOULD
ENCROACH ON THE AREA AHEAD OF ANOTHER SHORTWAVE THAT PIVOTS ACROSS
THE GREAT LAKES.

MOS BLEND FOLLOWED WITH GOOD MODEL MOS AGREEMENT. SLIGHTLY ABOVE
NORMAL TEMPS FRIDAY...BUT SEASONABLY CHILLY FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A PROGRESSIVE FLOW WILL CONTINUE ACROSS NORTH AMERICA THIS PERIOD
WITH SOME AMPLIFICATION OF SHORT WAVE ENERGY IN BOTH THE NORTHERN
AND SOUTHERN BRANCHES OF THE POLAR JET. THE CHALLENGE WILL BE HOW
MUCH PHASING OCCURS BETWEEN THE TWO BRANCHES. GENERALLY THOUGH...THE
FLOW WILL BE OF PAC ORIGIN WITH TEMPERATURES FORECAST TO BE SEVERAL
DEGREES ABOVE NORMAL ONCE WE GET PAST SAT. IN ADDITION...NO ONE
SYSTEM AT THIS TIME LOOKS TO PRODUCE SIGNIFICANT PCPN. ALBEIT...
THIS IS ONLY THE CASE IF THERE IS NO PHASING...BUT THE NATURE OF THE
FLOW SUPPORTS A PROGRESSIVE...LESS AMPLIFIED SOLUTION.

HIGH PRESSURE WILL BUILD ACROSS THE AREA ON SAT FOLLOWED BY A
FRONTAL SYSTEM DROPPING SE ACROSS THE GREAT LAKES. THE GFS IS THE
DEEPER OF THE GLOBAL MODELS WITH THE ASSOCIATED UPPER TROF AS IT
APPROACHES THE NEW ENGLAND COAST MON MORNING. SO MUCH SO THAT IT
PHASES WITH A SOUTHERN BRANCH SHORT WAVE OFF THE MID ATLANTIC COAST.
EVEN IN THIS SOLUTION...THE BULK OF THE PCPN REMAINS OFFSHORE. AS A
RESULT...WILL ONLY HAVE SLIGHT CHC POPS SUN NIGHT INTO MON MORNING
ACROSS SE CT AND ERN LI. SOME OF THIS PCPN COULD MIX WITH SNOW. NO
ACCUMULATION IS EXPECTED AT THIS TIME.

FOR THE REMAINDER OF THE WEEK...THERE WILL BE A COLD FRONTAL PASSAGE
TUE NIGHT FOLLOWED BY ANOTHER FRONTAL SYSTEM TRACKING ACROSS THE
GREAT LAKES ON THU. THE MID WEEK SYSTEM IS ANOTHER FEATURE OF NOTE
AS THE 12Z ECMWF PHASES THE TWO BRANCHES ACROSS THE LOWER MS VLY.
THIS RESULTS IN A SLOWER...WETTER SYSTEM. IN ADDITION...THIS WOULD
LEAD TO A WARMER DAY ON TUE. HOWEVER...THERE IS LOW CONFIDENCE IN
THIS SCENARIO AND THUS WILL MAINTAIN A DRY FORECAST.

&&

.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
LOW PRESSURE CENTER PASSES SOUTH OF THE TERMINALS DURING THE LATE
NIGHT HOURS OF TONIGHT. HIGH PRESSURE GRADUALLY BUILDS IN ON FRIDAY.

VFR LIKELY REST OF THE EVENING WITH MVFR AND RAIN DEVELOPING
AROUND MIDNIGHT. IFR LATE AT NIGHT...POSSIBLY LASTING INTO THE
MORNING PUSH. SLIGHT CHANCE OF SNOW MIXED IN WITH RAIN AT KSWF
FROM 11-14Z...BUT NOT CONFIDENT ENOUGH TO INCLUDE IN FORECAST.

     NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: IFR COULD POSSIBLY LAST BEYOND 10Z. GUSTS
TO 20 KT POSSIBLE FROM 10-15Z. MODERATE TO HIGH CONFIDENCE IN
WINDS REMAINING NORTH OF 320 THROUGH FRIDAY.

KJFK FCSTER COMMENTS: IFR COULD POSSIBLY LAST BEYOND 10Z. GUSTS
TO 20 KT POSSIBLE FROM 10-15Z.

KLGA FCSTER COMMENTS: IFR COULD POSSIBLY LAST BEYOND 10Z. GUSTS
TO 20 KT POSSIBLE FROM 10-15Z.

KTEB FCSTER COMMENTS: IFR COULD POSSIBLY LAST BEYOND 10Z.

KHPN FCSTER COMMENTS: IFR COULD POSSIBLY LAST BEYOND 10Z.

KISP FCSTER COMMENTS: IFR COULD POSSIBLY LAST BEYOND 11Z. GUSTS TO
20 KTS POSSIBLE FROM 11-16Z.

OUTLOOK FOR 00Z SATURDAY THROUGH TUESDAY...

FRI NIGHT: VFR
SAT-SUN MORNING...VFR.
SUN AFTN/NIGHT...SUB VFR POSSIBLE IN -RASN...DEPENDING ON PROXIMITY OF
OFFSHORE LOW.
MON...SUB VFR POSSIBLE IN -SHRASN. GUSTY NW WINDS.
TUE...VFR.

&&

.MARINE...
SEAS HAVE BEEN SLOW TO SUBSIDE OVER THE OCEAN WATERS. THEY MAY
SUBSIDE SOME THIS EVENING...BUT AS WINDS INCREASE OUT AHEAD OF AN
AREA OF LOW PRESSURE...SEAS BUILD ONCE AGAIN. WINDS DO INCREASE FOR
A SHORT TIME LATE TONIGHT THROUGH FRIDAY MORNING. AS COLDER AIR
MOVES IN...GUSTY NW FLOW CONTINUES INTO FRIDAY NIGHT.

WILL ISSUE A SMALL CRAFT ADVISORY FOR MOST WATERS...EXCEPT WESTERN
LI SOUND AND NY HARBOR...FOR MOST OF TONIGHT INTO FRIDAY. THE TWO
EASTERN OCEAN WATERS WILL REMAIN UP FROM THIS EVENING THROUGH
FRIDAY...MAINLY FOR LINGERING SEAS.

OFFSHORE LOW PRESSURE DEVELOPMENT ON MON WILL RESULT IN ANOTHER
ROUND OF SCA CONDITIONS. A NW FLOW WILL APPROACH 20 KT WITH SOME
HIGHER GUSTS. SHOULD THE OFFSHORE LOW BE DEEPER THAN ADVERTISED...
GALE FORCE GUSTS MAY BECOME A CONCERN. HIGH PRESSURE THEN RETURNS
TO THE WATERS MON NIGHT AND TUE.

&&

.HYDROLOGY...
AROUND 1/2 TO 1 INCH OF LIQUID QPF IS EXPECTED TONIGHT INTO FRI
MORNING. DO NOT FORESEE ANY FLOODING ISSUES HOWEVER.

NO SIGNIFICANT PRECIPITATION IS EXPECTED FROM THIS WEEKEND IN TO
EARLY NEXT WEEK. SINCE FOR NOW IT APPEARS THAT AT WORST THE REGION
WILL BE ON THE FAR NORTHERN FRINGES OF A COASTAL STORM PASSING WELL
TO THE S/SE LATE SUNDAY/SUNDAY NIGHT...WOULD ONLY EXPECT
LIGHT...LESS THAN A QUARTER OF AN INCH OF LIQUID PRECIPITATION FROM
THIS SYSTEM.

&&

.TIDES/COASTAL FLOODING...
TIDES REMAIN RELATIVELY HIGH ASTRONOMICALLY WITH THE APPROACH OF
A NEW MOON ON SATURDAY. THE MORNING TIDE CYCLES ARE THE HIGHER OF
THE TWO DAILY CYCLES. AN INCREASING...BUT BRIEF NE FLOW TONIGHT
WILL BEGIN TO PILE WATER IN WESTERN PORTIONS OF LI SOUND AND BAYS
SOUTH OF LONG ISLAND. AT THIS TIME...IT APPEARS THAT ONLY ISOLATED
MINOR COASTAL FLOODING IS POSSIBLE...PRIMARILY AT THE FREEPORT
GAUGE. CONFIDENCE REMAINS LOW THOUGH FOR ANY MINOR THRESHOLDS TO
BE MET.

GAUGES IN WESTERN LI SOUND AND EVEN NY HARBOR LOOK TO COME WITHIN
1/2 TO 1 FT OF THEIR BENCHMARKS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST FRIDAY
     FOR ANZ330-340-345-355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST FRIDAY FOR ANZ350-353.

&&

SYNOPSIS...DW/PW
NEAR TERM...JM
SHORT TERM...PW
LONG TERM...DW
AVIATION...JC
MARINE...DW/PW
HYDROLOGY...PW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 22, 3:44 PM EST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
344 PM EST THU DEC 22 2011

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-231800-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
344 PM EST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-231800-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
344 PM EST THU DEC 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

Nearby

Coastal Flood Statements in New York, 2011Coastal Flood Statements in New Jersey, 2011Coastal Flood Statements in Connecticut, 2011Every coastal flood statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.